# SDR CA101028002

- Difficulty date: October 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,957 hours
- Engine: Ge CF343B1
- System (JASC): 3080 · Ice Detection
- Part: Element
- Part number: 355862255
- Condition: Shorted
- Location: Anti Ice Sys
- Part time: 15,106 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE THE FLIGHT CREW RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE, THE LT FUSELAGE FLOW BAR WAS RED.  AS THERE WERE ICING CONDITIONS ENROUTE, THEY RETURNED TO YYZ.  MTC INVESTIGATION FOUND SENSE ELEMENT A15WK CRACKED AND SHORTING TO GROUND.  THE ELEMENT, P/N 35586-2-255, WAS REPLACED.  A/C TSN 15106, CSN 12011.
